# SDR TRAX200800876

- Difficulty date: July 4, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 12,466 hours, 10,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TWO EMERGENCY LIGHTS IN THE CEILING INOP  RELAMPED AFT TWO EMERGENCY LIGHTS IA 33-51-16.
